×

Some new Wilker-type inequalities for circular and hyperbolic functions. (English) Zbl 1177.33002

Summary: We give some new Wilker-type inequalities for circular and hyperbolic functions in exponential form by using generalizations of Cusa-Huygens inequality and Cusa-Huygens-type inequality.

MSC:

33B10 Exponential and trigonometric functions
26D05 Inequalities for trigonometric functions and polynomials
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] J. B. Wilker, “E3306,” The American Mathematical Monthly, vol. 96, no. 1, p. 55, 1989. · Zbl 0691.51006
[2] J. S. Sumner, A. A. Jagers, M. Vowe, and J. Anglesio, “Inequalities involving trigonometric functions,” The American Mathematical Monthly, vol. 98, no. 3, pp. 264-267, 1991.
[3] B.-N. Guo, B.-M. Qiao, F. Qi, and W. Li, “On new proofs of Wilker’s inequalities involving trigonometric functions,” Mathematical Inequalities & Applications, vol. 6, no. 1, pp. 19-22, 2003. · Zbl 1040.26006
[4] L. Zhu, “A new simple proof of Wilker’s inequality,” Mathematical Inequalities & Applications, vol. 8, no. 4, pp. 749-750, 2005. · Zbl 1084.26008
[5] L. Zhu, “On Wilker-type inequalities,” Mathematical Inequalities & Applications, vol. 10, no. 4, pp. 727-731, 2007. · Zbl 1144.26020
[6] S.-H. Wu and H. M. Srivastava, “A weighted and exponential generalization of Wilker’s inequality and its applications,” Integral Transforms and Special Functions, vol. 18, no. 7-8, pp. 529-535, 2007. · Zbl 1128.26017 · doi:10.1080/10652460701284164
[7] A. Baricz and J. Sandor, “Extensions of the generalized Wilker inequality to Bessel functions,” Journal of Mathematical Inequalities, vol. 2, no. 3, pp. 397-406, 2008. · Zbl 1171.33303
[8] G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen, “Inequalities for quasiconformal mappings in space,” Pacific Journal of Mathematics, vol. 160, no. 1, pp. 1-18, 1993. · Zbl 0793.30014 · doi:10.2140/pjm.1993.160.1
[9] G. D. Anderson, S.-L. Qiu, M. K. Vamanamurthy, and M. Vuorinen, “Generalized elliptic integrals and modular equations,” Pacific Journal of Mathematics, vol. 192, no. 1, pp. 1-37, 2000. · Zbl 0951.33012 · doi:10.2140/pjm.2000.192.1
[10] I. Pinelis, “L’Hospital type results for monotonicity, with applications,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 1, article 5, pp. 1-5, 2002. · Zbl 0989.26005
[11] I. Pinelis, ““Non-strict” l’Hospital-type rules for monotonicity: intervals of constancy,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 1, article 14, pp. 1-8, 2007. · Zbl 1232.26008
[12] L. Zhu, “Sharpening Jordan’s inequality and the Yang Le inequality,” Applied Mathematics Letters, vol. 19, no. 3, pp. 240-243, 2006. · Zbl 1097.26012 · doi:10.1016/j.aml.2005.06.004
[13] L. Zhu, “Sharpening Jordan’s inequality and Yang Le inequality. II,” Applied Mathematics Letters, vol. 19, no. 9, pp. 990-994, 2006. · Zbl 1122.26014 · doi:10.1016/j.aml.2005.11.011
[14] L. Zhu, “Sharpening of Jordan’s inequalities and its applications,” Mathematical Inequalities & Applications, vol. 9, no. 1, pp. 103-106, 2006. · Zbl 1089.26007
[15] L. Zhu, “Some improvements and generalizations of Jordan’s inequality and Yang Le inequality,” in Inequalities and Applications, Th. M. Rassias and D. Andrica, Eds., CLUJ University Press, Cluj-Napoca, Romania, 2008.
[16] L. Zhu, “A general refinement of Jordan-type inequality,” Computers & Mathematics with Applications, vol. 55, no. 11, pp. 2498-2505, 2008. · Zbl 1142.26317 · doi:10.1016/j.camwa.2007.10.004
[17] F. Qi, D.-W. Niu, J. Cao, and S. X. Chen, “A general generalization of Jordan’s inequality and a refinement of L. Yang’s inequality,” RGMIA Research Report Collection, vol. 10, no. 3, supplement, 2007.
[18] S. Wu and L. Debnath, “A new generalized and sharp version of Jordan’s inequality and its applications to the improvement of the Yang Le inequality,” Applied Mathematics Letters, vol. 19, no. 12, pp. 1378-1384, 2006. · Zbl 1132.26334 · doi:10.1016/j.aml.2006.02.005
[19] S. Wu and L. Debnath, “A new generalized and sharp version of Jordan’s inequality and its applications to the improvement of the Yang Le inequality. II,” Applied Mathematics Letters, vol. 20, no. 5, pp. 532-538, 2007. · Zbl 1162.26310 · doi:10.1016/j.aml.2006.05.022
[20] D.-W. Niu, Z.-H. Huo, J. Cao, and F. Qi, “A general refinement of Jordan’s inequality and a refinement of L. Yang’s inequality,” Integral Transforms and Special Functions, vol. 19, no. 3-4, pp. 157-164, 2008. · Zbl 1141.26003 · doi:10.1080/10652460701635886
[21] S.-H. Wu, H. M. Srivastava, and L. Debnath, “Some refined families of Jordan-type inequalities and their applications,” Integral Transforms and Special Functions, vol. 19, no. 3-4, pp. 183-193, 2008. · Zbl 1147.26017 · doi:10.1080/10652460701712727
[22] S. Wu and L. Debnath, “A generalization of L’Hospital-type rules for monotonicity and its application,” Applied Mathematics Letters, vol. 22, no. 2, pp. 284-290, 2009. · Zbl 1163.26312 · doi:10.1016/j.aml.2008.06.001
[23] S. Wu and L. Debnath, “Jordan-type inequalities for differentiable functions and their applications,” Applied Mathematics Letters, vol. 21, no. 8, pp. 803-809, 2008. · Zbl 1168.26319 · doi:10.1016/j.aml.2007.09.001
[24] S. Wu and L. Debnath, “A generalization of L’Hôspital-type rules for monotonicity and its application,” Applied Mathematics Letters, vol. 22, no. 2, pp. 284-290, 2009. · Zbl 1163.26312 · doi:10.1016/j.aml.2008.06.001
[25] M. Biernacki and J. Krzy\Dz, “On the monotonity of certain functionals in the theory of analytic functions,” Annales Universitatis Mariae Curie-Sklodowska, vol. 9, pp. 135-147, 1955. · Zbl 0078.26402
[26] S. Ponnusamy and M. Vuorinen, “Asymptotic expansions and inequalities for hypergeometric functions,” Mathematika, vol. 44, no. 2, pp. 278-301, 1997. · Zbl 0897.33001 · doi:10.1112/S0025579300012602
[27] H. Alzer and S.-L. Qiu, “Monotonicity theorems and inequalities for the complete elliptic integrals,” Journal of Computational and Applied Mathematics, vol. 172, no. 2, pp. 289-312, 2004. · Zbl 1059.33029 · doi:10.1016/j.cam.2004.02.009
[28] J.-L. Li, “An identity related to Jordan’s inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 76782, 6 pages, 2006. · Zbl 1143.26010 · doi:10.1155/IJMMS/2006/76782
[29] S.-H. Wu and H. M. Srivastava, “A further refinement of Wilker’s inequality,” Integral Transforms and Special Functions, vol. 19, no. 9-10, pp. 757-765, 2008. · Zbl 1176.11008 · doi:10.1080/10652460802340931
[30] A. Jeffrey, Handbook of Mathematical Formulas and Integrals, Elsevier Academic Press, San Diego, Calif, USA, 3rd edition, 2004. · Zbl 1078.00011
[31] D. S. Mitrinović, Analytic Inequalities, Springer, New York, NY, USA, 1970. · Zbl 0199.38101
[32] J. C. Kuang, Applied Inequalities, Shangdong Science and Technology Press, Jinan, China, 3rd edition, 2004.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.